Black and Blue

April 15, 2007 at 6:00 pm Leave a comment

Every time I’ve injected and every time I’ve changed clothes and looked in the mirror over the past 48 hours or so, I’ve found myself on the verge of tears. I’m ashamed of feeling so sorry for myself, but my abdomen is spotted with yellow and blue bruises and every injection I’ve given myself in the past 48 hours has hurt, either during or after, bled. Some (like the one I just did) itch! I went a week without a painful injection – what happened? I feel once again like I have no idea what I’m doing. Am I supposed to be coming in at an angle? Am I even using the right places? What is the consequence of not picking a “fat” enough place to inject? Is there some sort of system or pattern I can use to help me remember where to inject? I’m reserving some time this afternoon to research, but if any experienced insulin users out there have any advice, please please leave a comment – my bruised abdomen will thank you.

Advertisements

Entry filed under: diabetes, frustration, insulin, insulin pen, support.

Medical ID jewelry I’m The Operator With My Elephant Calculator

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Trackback this post  |  Subscribe to the comments via RSS Feed


Recent Posts

Diabetes Made Visible @ Flickr


%d bloggers like this: